The Filippov characteristic flow for the aggregation equation with mildly singular potentials

File Description SizeFormat 
aggregation_v8.pdfAccepted version855.08 kBAdobe PDFDownload
Title: The Filippov characteristic flow for the aggregation equation with mildly singular potentials
Author(s): Carrillo, JA
James, F
Lagoutiere, F
Vauchelet, N
Item Type: Journal Article
Publication Date: 18-Sep-2015
Date of Acceptance: 18-Sep-2015
URI: http://hdl.handle.net/10044/1/32904
DOI: http://dx.doi.org/10.1016/j.jde.2015.08.048
ISSN: 1090-2732
Publisher: Elsevier
Start Page: 304
End Page: 338
Journal / Book Title: Journal of Differential Equations
Volume: 260
Issue: 1
Copyright Statement: © 2015, Elsevier. Licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International http://creativecommons.org/licenses/by-nc-nd/4.0/
Sponsor/Funder: The Royal Society
Engineering & Physical Science Research Council (E
Funder's Grant Number: WM120001
EP/K008404/1
Keywords: Science & Technology
Physical Sciences
Mathematics
Aggregation equation
Nonlocal conservation equations
Measure-valued solutions
Gradient flow
Filippov's flow
Finite volume schemes
BLOWUP SOLUTIONS
KINETIC-MODELS
GRANULAR FLOWS
SYSTEM
ASYMPTOTICS
CHEMOTAXIS
UNIQUENESS
EXISTENCE
PATTERNS
DUALITY
General Mathematics
0101 Pure Mathematics
0102 Applied Mathematics
Publication Status: Published
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons